# SDR ASAA2024040350523

- Difficulty date: April 3, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041020400
- Condition: Gouged
- Location: Frs 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERNAL FUSELAGE, FRAME 58 TO 59 AT ANTENNA MOUNT, SKIN IS GOUGED GROUNDED - YES. REMOVED ANTENNA IAW AMM A320 34-42-11-000-001A REV 10. ORIGINAL MAT .118" IAW A320 SRM 53-41-11-42B REV 148. BLENDED DAMAGE, REMAINING MAT .115, LENGT 1.2", WIDTH .800", WITHIN LIMITS IAW A320 SRM 53-41-11-283-001-FIG 1 REV 148. ACCOMPLISHED HFEC OF BLENDED AREA IAW A320 NTM 51-10-08, NO CRACKS NOTED. ALODINED AND PRIMED IAW A320 SRM 51-21-11/001 REV 148. TOP COATED AREA IAW A320 SRM 51-25-12-911-003A. CATEGORY B PERMANENT REPAIR. AC FH 33908:24 FC 11488.
